Journal Report

Quaestiones Mathematicae

Download PDF
Journal Information
Journal Title
Quaestiones Mathematicae
Publisher
Taylor and Francis Ltd.
ISSN
1607-3606
E-ISSN
1727-933X
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
The weak Moore-Penrose inverse of elements in rings with involution
Liyun Wu, Jianlong Chen, Jiang Wu
2026-9-29 Pages 1-18
Dihedral invariants of relatively free metabelian algebras
Nazar Şahin Öğüşlü, Nazan Akdoğan, Şehmus Findik
2026-9-29 Pages 1-13
Projective curvature tensor on multiply warped product manifolds
Moctar Traore
2026-9-23 Pages 1-17
Matrices as graded BiHom-algebras and decompositions
Jiacheng Sun, Shuanhong Wang, Haoran Zhu
2026-9-23 Pages 1-24
Completion of completely regular partial uniform spaces
Satya Narayan Shukla, Surabhi Tiwari
2026-9-22 Pages 1-18
On the classical ring of quotients of <i>c</i> ( <i>x</i> )
Amrita Dey, Sagarmoy Bag, Dhananjoy Mandal
2026-9-22 Pages 1-16
New results on Wiener index of trees with a given diameter
Bojana Borovićanin, Dragana Božović, Edin Glogić et al.
2026-9-11 Pages 1-16
From COVID-19 to post-COVID-19 condition: a modelling approach with mathematical formulation of follow-up strategies
Arsène Jaurès Ouemba Tassé, Musyoka Kinyili, Jean M-S. Lubuma
2026-9-11 Pages 1-52
Nonlinear differential systems governed by parabolic variational and history-dependent variational–hemivariational inequalities: an error bound analysis
Vo Minh Tam
2026-9-11 Pages 1-34
On the second dual of the approximable regular operators
A. Blanco
2026-9-11 Pages 1-16
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 02:40